RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2018, том 14, 008, 51 страниц (Mi sigma1307)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Darboux Integrability of Trapezoidal $H^{4}$ and $H^{6}$ Families of Lattice Equations II: General Solutions

Giorgio Gubbiottiabc, Christian Scimiternabc, Ravil I. Yamilovd

a School of Mathematics and Statistics, F07, The University of Sydney, New South Wales 2006, Australia
b Sezione INFN di Roma Tre, Via della Vasca Navale 84, 00146 Roma, Italy
c Dipartimento di Matematica e Fisica, Università degli Studi Roma Tre, Via della Vasca Navale 84, 00146 Roma, Italy
d Institute of Mathematics, Ufa Scientific Center, Russian Academy of Sciences, 112 Chernyshevsky Str., Ufa 450008, Russia

Аннотация: In this paper we construct the general solutions of two families of quad-equations, namely the trapezoidal $H^{4}$ equations and the $H^{6}$ equations. These solutions are obtained exploiting the properties of the first integrals in the Darboux sense, which were derived in [Gubbiotti G., Yamilov R.I., J. Phys. A: Math. Theor. 50 (2017), 345205, 26 pages]. These first integrals are used to reduce the problem to the solution of some linear or linearizable non-autonomous ordinary difference equations which can be formally solved.

Ключевые слова: quad-equations; Darboux integrability; exact solutions; CAC.

Финансовая поддержка Номер гранта
Instituto Nazionale di Fisica Nucleare IS-CSN4
Australian Research Council FL120100094
GG has been supported by INFN IS-CSN4 Mathematical Methods of Nonlinear Physics and by the Australian Research Council through an Australian Laureate Fellowship grant FL120100094.


DOI: https://doi.org/10.3842/SIGMA.2018.008

Полный текст: PDF файл (750 kB)
Полный текст: http://www.emis.de/.../008
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37K10; 37L60; 39A14
Поступила: 26 апреля 2017 г.; в окончательном варианте 16 января 2018 г.; опубликована 2 февраля 2018 г.
Язык публикации: английский

Образец цитирования: Giorgio Gubbiotti, Christian Scimiterna, Ravil I. Yamilov, “Darboux Integrability of Trapezoidal $H^{4}$ and $H^{6}$ Families of Lattice Equations II: General Solutions”, SIGMA, 14 (2018), 008, 51 pp.

Цитирование в формате AMSBIB
\RBibitem{GubSciYam18}
\by Giorgio~Gubbiotti, Christian~Scimiterna, Ravil~I.~Yamilov
\paper Darboux Integrability of Trapezoidal $H^{4}$ and $H^{6}$ Families of Lattice Equations II: General Solutions
\jour SIGMA
\yr 2018
\vol 14
\papernumber 008
\totalpages 51
\mathnet{http://mi.mathnet.ru/sigma1307}
\crossref{https://doi.org/10.3842/SIGMA.2018.008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000423836900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042043556}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1307
  • http://mi.mathnet.ru/rus/sigma/v14/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kassotakis P., Nieszporski M., “Difference Systems in Bond and Face Variables and Non-Potential Versions of Discrete Integrable Systems”, J. Phys. A-Math. Theor., 51:38 (2018), 385203  crossref  isi
    2. Habibullin I.T., Poptsova M.N., “Algebraic Properties of Quasilinear Two-Dimensional Lattices Connected With Integrability”, Ufa Math. J., 10:3 (2018), 86–105  mathnet  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:52
    Полный текст:8
    Литература:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019